On estimation of parameters in linear models

R. Zmyślony

Applicationes Mathematicae (1976)

  • Volume: 15, Issue: 3, page 271-276
  • ISSN: 1233-7234

How to cite


R. Zmyślony. "On estimation of parameters in linear models." Applicationes Mathematicae 15.3 (1976): 271-276. <http://eudml.org/doc/266810>.

author = {R. Zmyślony},
journal = {Applicationes Mathematicae},
keywords = {Estimation of Parameters; Linear Models},
language = {eng},
number = {3},
pages = {271-276},
title = {On estimation of parameters in linear models},
url = {http://eudml.org/doc/266810},
volume = {15},
year = {1976},

AU - R. Zmyślony
TI - On estimation of parameters in linear models
JO - Applicationes Mathematicae
PY - 1976
VL - 15
IS - 3
SP - 271
EP - 276
LA - eng
KW - Estimation of Parameters; Linear Models
UR - http://eudml.org/doc/266810
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.